# SDR 97UAL900558

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7463U
- Make and model: Boeing 727222
- Aircraft serial: 21917
- Engine: Pwa JT8D15
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND EMERGENCY  EXIT WARNING LIGHT ON INTERMITTENTLY.  SECURED RIGHT FORWARD DOOR EMERGENCY LIGHT ASSEMBLY.
